Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Completeness of symmetric $\varDelta $-normed spaces of $\tau $-measurable operators

Tom 237 / 2017

Jinghao Huang, Galina Levitina, Fedor Sukochev Studia Mathematica 237 (2017), 201-219 MSC: Primary 46L10; Secondary 46E30. DOI: 10.4064/sm8349-10-2016 Opublikowany online: 3 March 2017

Streszczenie

Let ${\mathcal M}$ be an arbitrary semifinite von Neumann algebra equipped with a faithful normal semifinite trace $\tau $ and let $E$ be a complete symmetric $\varDelta $-normed function space. We show that the corresponding symmetric space $E({\mathcal M},\tau )$ of $\tau $-measurable operators in $S({\mathcal M},\tau )$ is a complete symmetrically $\varDelta $-normed ideal.

Autorzy

  • Jinghao HuangDepartment of Mathematics
    Sun Yat-Sen University
    Guangzhou, 510275, P.R. China
    Current address:
    School of Mathematics and Statistics
    University of New South Wales
    Kensington, NSW 2052, Australia
    e-mail
  • Galina LevitinaSchool of Mathematics and Statistics
    University of New South Wales
    Kensington, NSW 2052, Australia
    e-mail
  • Fedor SukochevSchool of Mathematics and Statistics
    University of New South Wales
    Kensington, NSW 2052, Australia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek